Refinements of the Lower Bounds of the Jensen Functional
Iva Franjić,
Sadia Khalid and
Josip Pečarić
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
The lower bounds of the functional defined as the difference of the right-hand and the left-hand side of the Jensen inequality are studied. Refinements of some previously known results are given by applying results from the theory of majorization. Furthermore, some interesting special cases are considered.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/924319.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/924319.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:924319
DOI: 10.1155/2011/924319
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().